# SDR DALA2017091406881

- Difficulty date: September 13, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 43,298 hours, 29,692 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Corroded
- Location: Bs 946
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON  FRAME CAP SPLICE, BS 946 BETWEEN LONGERONS 27L TO 28L.  THE FRAME SPLICE WAS REPLACED IAW DWG 9919603, REV CC, AND SRM 51-41-05-0G.
